# SDR DL72W000974

- Difficulty date: May 15, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N2812W
- Make and model: Boeing 727247
- Aircraft serial: 20868
- Aircraft time: 77,569 hours, 52,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545661
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 26L SKIN LAP SPLICE BETWEEN FS 480 & 680 INDICATED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN.  INTERNAL MFEC INSPECTION CONFIRMED MULTIPLE CRACKS IN MULTIPLE FRAME BAYS.  THE LOWER AND UPPER SKIN    PANELS WERE CUT TO REMOVE THE LAP JOINT AND SEVERAL EXISTING REPAIRS.  THE LAP JOINT WAS REPAIRED WITH AN EXTERNAL       ALUMINUM DOUBLER PER ER/A 377258-14AD, REV A.
